# SDR PQ4M202011130001

- Difficulty date: June 4, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N252QA
- Make and model: Casa CN235
- Aircraft serial: C145
- Aircraft time: 6,631 hours, 7,919 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 354661300
- Condition: Undertorqued
- Location: Rudder
- Part time: 6,631 hours, 7,919 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RUDDER TORQUE TUBE, DISCOVERED RETAINER SPRING CLIP WAS ENGAGED IN HOLE, BEFORE PROPER TORQUE WAS APPLIED TO RETAINING COLLAR.  SPRING CLIP WAS REMOVED, PROPER TORQUE APPLIED AND REPOSITIONED RETAINER CLIP TANG HOLE, IAW AIRBUS DS ENGINEERING DISPOSITION.  DISCREPANCY WAS DETERMINED TO BE OEM MANUFACTURING DEFECT.
